# SDR REXA2018041700293

- Difficulty date: April 17, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 21,095 hours, 21,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT`S FLASHLIGHT,  RED FLASHING LED INOPERATIVE.  REMOVED AND REPLACED THE BATTERY IAW CMM 25-60-02.
